# SDR ASAA2022031437684

- Difficulty date: March 14, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 20,733 hours, 6,545 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF #2 SHOWS FAIL / FAIL. GROUNDED - YES. CYCLED C/B, SYS RESTORED & OPS CKS NML PER B737-900 AMM 23-11-00 AND COMM CK. GND VERIFICATION SUCCESSFUL.
